MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Model Number 30914
Medical Device Problem Code Restricted Flow rate (1248)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd alaris extension set was clogged.The following information was provided by the initial reporter: tubing blocked.Complaint noticed: prior to use.Patient injury: no.
 
Additional Manufacturer Narrative
Initial reporter phone #: (b)(6).Device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d.9.Device available for eval?: yes.D.9.Returned to manufacturer on: 18-feb-2022.H.6.Investigation: one sample was returned for investigation by the customer.The set was examined for defects and abnormalities.Visual inspection revealed excess solvent at the male luer.A quality notification (qn) was sent to the manufacturer.From the manufacturer¿s investigation, it was determined in the qn that the black ball in the analog flow meter tends to get stuck, causing false ¿pass¿ test results, and preventing the operators from identifying occlusions in the process.As a preventive action, the maintenance personnel cleans the flow meter by using ionized air to reduce the static in the flow meter.As a corrective action, the analog flow meters will be switched to digital flow meters.A device history record review could not be performed because the lot number is unknown.

Brand Name
BD ALARIS EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key13510077
Report Number9616066-2022-00109
Device Sequence Number5396931
Product Code FPA
UDI-Device Identifier50885403233317
UDI-Public50885403233317
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K790108
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number30914
Device Catalogue Number30914
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2022
Supplement Date Received by Manufacturer03/15/2022
Initial Report FDA Received Date02/10/2022
Supplement Report FDA Received Date04/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown